# SDR AALA202411250607

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 34,956 hours, 14,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR ESCAPE SLIDE IS PROTRUDING OUT FROM UNDER THE PLASTIC COVER JUST ABOVE THE GITA BAR. ADJUSTED GIRT BAR NYLON FLAP. PER AMM 25-66-01.
